Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2009, Article ID 432857, 14 pages
http://dx.doi.org/10.1155/2009/432857
Research Article

An Extension of Stolarsky Means to the Multivariable Case

Mathematical Institute SANU, Kneza Mihaila 36, 11000 Belgrade, Serbia

Received 10 July 2009; Accepted 23 September 2009

Academic Editor: Feng Qi

Copyright © 2009 Slavko Simic. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Slavko Simic, “An Extension of Stolarsky Means to the Multivariable Case,” International Journal of Mathematics and Mathematical Sciences, vol. 2009, Article ID 432857, 14 pages, 2009. https://doi.org/10.1155/2009/432857.